Our expert says:
Well, if one is depressed or just plain miserable, one may well lose interest in sex. And if you don't really feel any emotional conection with the guy, a lack of enjotyment is also rather likely. You're probably right that the lack of an emotional bond and real fondness for the guy is probably reducing your interest here. But als, some antidepressants may reduce your libido, your level of sexual desire, rather significantly ; almost all do this in some people, but none do it in everyone, so a change in the antidepressant being used might relieve this, and some ADs like Wellbutrin, don't sem to have this disadvantage
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.